Follow
Juhani Karhumäki
Juhani Karhumäki
Professor of discrete mathematics, University of Turku
Verified email at utu.fi - Homepage
Title
Cited by
Cited by
Year
Combinatorics of words
C Choffrut, J Karhumäki
Handbook of Formal Languages: Volume 1 Word, Language, Grammar, 329-438, 2013
4482013
Lecture notes in computer science (including subseries lecture notes in artificial intelligence and lecture notes in bioinformatics)
S Carlo, F Bonifacio
Lecture Notes in Computer Science 12786, 3-20, 2021
355*2021
The equivalence problem of multitape finite automata
T Harju, J Karhumäki
Theoretical Computer Science 78 (2), 347-355, 1991
1761991
Combinatorics on words: a tutorial
J Berstel, J Karhumäki
Bulletin of the EATCS 79 (178), 9, 2003
1362003
Skolem’s problem–on the border between decidability and undecidability
V Halava, T Harju, M Hirvensalo, J Karhumäki
Technical Report 683, Turku Centre for Computer Science, 2005
1232005
Finite automata computing real functions
K Culik, II, J Karhumäki
SIAM Journal on Computing 23 (4), 789-814, 1994
1181994
On cube-free ω-words generated by binary morphisms
J Karhumäki
Discrete Applied Mathematics 5 (3), 279-297, 1983
1161983
The (generalized) Post correspondence problem with lists consisting of two words is decidable
A Ehrenfeucht, J Karhumäki, G Rozenberg
Theoretical Computer Science 21 (2), 119-144, 1982
1151982
Morphisms
T Harju, J Karhumäki
Handbook of Formal Languages: Volume 1 Word, Language, Grammar, 439-510, 2013
1132013
The expressibility of languages and relations by word equations
J Karhumäki, F Mignosi, W Plandowski
Journal of the ACM (JACM) 47 (3), 483-505, 2000
1122000
The equivalence of finite valued transducers (on HDT0L languages) is decidable
K Culik II, J Karhumäki
Theoretical Computer Science 47, 71-84, 1986
1101986
Communication complexity method for measuring nondeterminism in finite automata
J Hromkovič, S Seibert, J Karhumäki, H Klauck, G Schnitger
Information and Computation 172 (2), 202-217, 2002
962002
Systems of equations over a free monoid and Ehrenfeucht's Conjecture
K Culik II, J Karhumäki
Discrete Mathematics 43 (2-3), 139-153, 1983
881983
On the undecidability of freeness of matrix semigroups
J Cassaigne, T Harju, J Karhumäki
International Journal of Algebra and Computation 9 (03n04), 295-305, 1999
861999
Polynomial versus exponential growth in repetition-free binary words
J Karhumäki, J Shallit
Journal of Combinatorial Theory, Series A 105 (2), 335-347, 2004
822004
On a generalization of Abelian equivalence and complexity of infinite words
J Karhumaki, A Saarela, LQ Zamboni
Journal of Combinatorial Theory, Series A 120 (8), 2189-2206, 2013
772013
Toeplitz words, generalized periodicity and periodically iterated morphisms
J Cassaigne, J Karhumäki
European Journal of Combinatorics 18 (5), 497-510, 1997
721997
Some decision problems concerning semilinearity and commutation
T Harju, O Ibarra, J Karhumäki, A Salomaa
Journal of Computer and System Sciences 65 (2), 278-294, 2002
702002
A note on synchronized automata and road coloring problem
K Culik, J Karhumäki, J Kari
International Journal of Foundations of Computer Science 13 (03), 459-471, 2002
602002
Some decision problems on integer matrices
C Choffrut, J Karhumäki
RAIRO-Theoretical Informatics and Applications-Informatique Théorique et …, 2005
572005
The system can't perform the operation now. Try again later.
Articles 1–20